Advertisement

On Algorithm for All-Pairs Most Reliable Quickest Paths

  • Young-Cheol Bang
  • Inki Hong
  • Hyunseung Choo
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 3036)

Abstract

The reliability problem of the quickest path deals with the transmission of a message of size σ from a source to a destination with both the minimum end-to-end delay and the reliability of the path over a network with bandwidth, delay, and probability of fault free on the links. For any value of message size σ, we present algorithm to compute all-pairs most-reliable quickest paths each with time complexity O(n 2 m), where n and m are the number of nodes and the number of arcs or links in the network, respectively.

References

  1. 1.
    Bang, Y.C., Choo, H., Mun, Y.: Reliability Problem on All Pairs Quickest Paths. In: Sloot, P.M.A., Abramson, D., Bogdanov, A.V., Gorbachev, Y.E., Dongarra, J., Zomaya, A.Y. (eds.) ICCS 2003. LNCS, vol. 2660, pp. 518–523. Springer, Heidelberg (2003)CrossRefGoogle Scholar
  2. 2.
    Chen, G.H., Hung, Y.C.: On the quickest path problem. Information Processing Letters 46, 125–128 (1993)zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Lee, D.T., Papadopoulou, E.: The all-pairs quickest path problem. Information Processing Letters 45, 261–267 (1993)zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Xue, G.: End-to-end data paths: Quickest or most reliable? IEEE Communications Letters 2(6), 156–158 (1998)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  • Young-Cheol Bang
    • 1
  • Inki Hong
    • 1
  • Hyunseung Choo
    • 2
  1. 1.Department of Computer EngineeringKorea Polytechnic UniversityKyunggi-DoKorea
  2. 2.School of Information and Communications EngineeringSungkyunkwan UniversitySuwon, Kyunggi-DoKorea

Personalised recommendations